# SDR R61A201708290637

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 6,582 hours, 4,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Detached
- Location: Door Bustle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR LOWER BUSTLE HOOK DETACHED. R & R THE L2 DOOR BUSTLE IAW AMM 25-23-05.
